# SDR AWXA9900468

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 858
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER AND LOWER SURFACE OF FLOOR SUPPORT, AFT CARGO BAY, O/B OF STRINGER 27R FS 858.  REMOVED DAMAGE.  FABRICATED REPAIR ANGLES FRM 5HT 7075, 0.071 R710334 AND SHT 7075  0.080 R71036.  HEAT TREATED TO T6 IAW SRM  53-00-53.  ALODINED AND PRIMED PER SRM 51-20-01 AND INSTALLED WET PER SRM 53-00-53 FIG 201 AND SRM 51-40-02.
